# SDR TSAA9853517

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LEFT WHEEL WELL AREA BS 727 PRESSURE BULKHEAD CRACK APPROX 2.5 INCH LONG, LOWER CHORD.  REPLACED LOWER CHORD IAW ECO 1785.  (M)
